Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for Parnate users

Posted by Jost on November 19, 2006, at 21:50:39

In reply to Question for Parnate users, posted by Morhoun on November 19, 2006, at 13:17:50

The effects of Parnate on neurotransmitters are produced differently from those of stimulants like Adderall.

Stimulants usually are dopamine agonists, ie they cause higher amounts of dopamine to be made, in a dose-related way.. The rhythm of dopamine production is influenced by when you take the pill.

MAOIs, monoamine oxidase inhibitors, reduce the presence of an enzyme, MAO (monoamine oxidase), which breaks down neurotransmitters. Therefore, Parnate and Nardil, for example, don't directly affect your body's production of neurotransmitters, they reduce the catabolism of them. Thus the levels and production is your body's own natural production, not one that is somewhat artificially enhanced.

Parnate does have a metabolite that's amphetamine-like, so you can have some feeling of energy (often, but not always) from it-- but the main AD effect isn't caused by that.

As with all ADs, you really have to try it, to see how it affects you.

Jost


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jost thread:705238
URL: http://www.dr-bob.org/babble/20061117/msgs/705394.html